# SDR A6WA2017060545040

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 31,470 hours, 30,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 60031907389
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EDGE MEMBER HAS A CRACK ON FWD END.    REPAIRED IAW REO 601R-52-11-279, REV NC.
